A convergent numerical scheme for integrodifferential kinetic models of angiogenesis
dc.contributor.author | Bonilla, Luis L. | |
dc.contributor.author | Carpio Rodríguez, Ana María | |
dc.contributor.author | Carretero Zamora, Juan Manuel | |
dc.contributor.author | Duro, Gema | |
dc.contributor.author | Negreanu Pruna, Mihaela | |
dc.contributor.author | Terragni, Filippo | |
dc.date.accessioned | 2023-06-17T13:24:44Z | |
dc.date.available | 2023-06-17T13:24:44Z | |
dc.date.issued | 2018-12-15 | |
dc.description.abstract | We study a robust finite difference scheme for integrodifferential kinetic systems of Fokker-Planck type modeling tumor driven blood vessel growth. The scheme is of order one and enjoys positivity features. We analyze stability and convergence properties, and show that soliton-like asymptotic solutions are correctly captured. We also find good agreement with the solution of the original stochastic model from which the deterministic kinetic equations are derived working with ensemble averages. A numerical study clarifies the influence of velocity cut-offs on the solutions for exponentially decaying data. | en |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.sponsorship | Ministerio de Economía, Comercio y Empresa (España) | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/55851 | |
dc.identifier.citation | Bonilla, L., Carpio Rodríguez, A. M., Carretero Zamora, J. M. et al. «A Convergent Numerical Scheme for Integrodifferential Kinetic Models of Angiogenesis». Journal of Computational Physics, vol. 375, diciembre de 2018, pp. 1270-94. DOI.org (Crossref), https://doi.org/10.1016/j.jcp.2018.09.008. | |
dc.identifier.doi | 10.1016/j.jcp.2018.09.008 | |
dc.identifier.issn | 0021-9991 | |
dc.identifier.officialurl | https://doi.org/10.1016/j.jcp.2018.09.008 | |
dc.identifier.relatedurl | https://www.sciencedirect.com/journal/journal-of-computational-physics | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/13407 | |
dc.journal.title | Journal of Computational Physics | |
dc.language.iso | eng | |
dc.page.final | 1294 | |
dc.page.initial | 1270 | |
dc.publisher | Elsevier | |
dc.relation.projectID | (MTM2014-56948-C2-1-P; MTM2017-84446-C2-1-R; MTM2014-56948-C2-2-P; MTM2017-84446-C2-2-R) | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 519.8 | |
dc.subject.cdu | 517.9 | |
dc.subject.keyword | Kinetic model | |
dc.subject.keyword | Fokker–Planck | |
dc.subject.keyword | Integrodifferential | |
dc.subject.keyword | Angiogenesis | |
dc.subject.ucm | Ecuaciones diferenciales | |
dc.subject.ucm | Investigación operativa (Matemáticas) | |
dc.subject.ucm | Sistema cardiovascular | |
dc.subject.unesco | 1202.07 Ecuaciones en Diferencias | |
dc.subject.unesco | 1207 Investigación Operativa | |
dc.subject.unesco | 2411.03 Fisiología Cardiovascular | |
dc.title | A convergent numerical scheme for integrodifferential kinetic models of angiogenesis | en |
dc.type | journal article | |
dc.volume.number | 375 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | f301b87d-970b-4da8-9373-fef22632392a | |
relation.isAuthorOfPublication | 6c534bd7-bb8d-4bc6-98b1-9fb59d358a33 | |
relation.isAuthorOfPublication | 34eacc25-4f35-4e28-9665-9a3764841087 | |
relation.isAuthorOfPublication.latestForDiscovery | 6c534bd7-bb8d-4bc6-98b1-9fb59d358a33 |
Download
Original bundle
1 - 1 of 1